Q. I have skin problem in both armpits where scratching causes skin rash. Please help.

Answered by
Dr. Suvash Sahu
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Feb 14, 2020

Hi doctor,

I have got a skin problem in both armpits. Due to scratching the skin was torn. The images are attached. Please help.

Dr. Suvash Sahu

Cosmetology Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

I have seen your query and concern. With your descriptions and given pictures (attachment removed to protect patient identity), it seems initially you have tinea corporis of this area due to the application of steroid containing creams like Quadriderm or Zalim lotion or Foderm.

Now you developed eczematization this is my assumption since you have not sent detailed treatment history or it may be irritant contact dermatitis due to duo. Now I can make severe eczematization, so I would advise you not to apply any such thing if you have applied in the past.

Start applying Mometasone plus, Sertaconazole 2% twice daily over the affected area for seven days, then stop Mometasone and continue Sertaconazole. Also, take Terbinafine 250 mg once daily for 21 days and Cetirizine once daily for five days.

Get review after five days with detailed history.


Was this answer helpful?

 | 

Thank you doctor,

After usage of this Candid Clotrimazole cream, the problem almost disappeared and when I stopped using the cream it again started.

Dr. Suvash Sahu

Cosmetology Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

Since you respond to Clotrimazole, it is tinea infection only. Do not worry it will get cured. You can follow the same medicine as I advised and use KZ soap for bathing and avoid any duo until the disease subsides.

Tinea or fungal infection need a minimum six weeks of treatment or maybe longer. I would suggest you continue topical 2% Sertaconazole for six to eight weeks and stop Terbinafine after 21 days. Get reviews as and when needed.


Was this answer helpful?

 | 

Thank you doctor,

Whether the Mometsone and Sertaconazole 2% have to be applied at the same time?

Dr. Suvash Sahu

Cosmetology Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

Yes, you can take a small quantity of both over fingertip and can mix both and apply locally twice for seven days only then stop Mometasone and continue Sertaconazole only for two months twice daily. This Mometasone reduces your redness and eczematization.


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Scaly and itchy rashes on my ankle does not subside with Penicillin. Why?

Query: Hi doctor, I have a skin rash on my ankle. It has been there for six months now. I have tried Penicillin, steroid antifungal cream, and cider vinegar as well but it is slowly getting bigger. It is itchy with scaly flaky skin. I feel some fluid inside the red raised dots when I scratch it. It star...  Read Full »

My infection for tinea cruris recurs inspite of having drugs. Why?

Query: Hello doctor, I have treated tinea cruris for the last six months with all allopathic medicines ranging from Terbinifine for six weeks to Itraconazole and Fluconazole and all the zole category ointments but there is no relief. The infection returns after one month of stoppage of medicine. No diabete...  Read Full »

What can be done for recurrent tinea infection?

Query: Hi doctor, I appear to have a tinea infection on my hands. I previously hand one two years ago and symptoms are the same, peeling between fingers, sore and itchy skin, some scaly patches. A doctor here advised Clotrimazole cream and 150 mg of Flucanozole every week for four weeks. That initially wo...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.